# SDR DALA2019100505773

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 516-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON STA Y=516 TO Y=522 RH SIDE CUSP WEB AREA IS OUT OF LIMITS. NRC 00644: CORROSION LEVEL 2, RH SIDE CUPS WEB ON STA Y= 516 TO Y=522 WAS REPAIRED PER B-717-200 SRM 53-00-55-2R-4 FIG 216.
